Alert archive / Oklahoma / Flash Flood Warnings in 2024
Flash Flood Warning 14, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at May 22, 2024, 2:24 PM CDT for Pushmataha County, Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 22, 2024, 2:24 PM CDT (19:24 UTC)
- Expired
- May 22, 2024, 5:23 PM CDT
- In force
- 3 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
County Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 127 km from the middle of the area, began a volume at 19:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 7.4 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 993 J/kg
- Mixed-layer CIN
- -184 J/kg
- Mixed-layer LCL
- 628 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 264 m²/s²
- 0-3 km storm-relative helicity
- 371 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 18.5
The text
As transmitted.
498
WGUS54 KTSA 221924
FFWTSA
OKC127-222230-
/O.NEW.KTSA.FF.W.0014.240522T1924Z-240522T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
224 PM CDT Wed May 22 2024
The National Weather Service in Tulsa has issued a
* Flash Flood Warning for...
Pushmataha County in southeastern Oklahoma...
* Until 530 PM CDT.
* At 224 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Additional rainfall amounts of
1 to 2 inches are possible in the warned area. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Clayton... Albion...
Clayton Lake State Park... Snow...
Stanley... Nashoba...
Tuskahoma... Cloudy...
Dunbar... Kiamichi...
Kosoma... Moyers...
Sardis... Finley...
Eubanks...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3468 9551 3468 9494 3451 9494 3451 9505
3431 9505 3427 9578 3451 9578 3451 9567
3459 9567 3459 9551
FLASH FLOOD...RADAR INDICATED
$$1 follow-up statement
035
WGUS74 KTSA 222223
FFSTSA
Flash Flood Statement
National Weather Service Tulsa OK
523 PM CDT Wed May 22 2024
OKC127-222233-
/O.CAN.KTSA.FF.W.0014.000000T0000Z-240522T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pushmataha OK-
523 PM CDT Wed May 22 2024
...FLASH FLOOD WARNING IS CANCELLED FOR PUSHMATAHA COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
A Flood Watch remains in effect until 700 PM CDT Thursday for
portions of Arkansas and Oklahoma.
&&
LAT...LON 3468 9551 3468 9494 3451 9494 3451 9505
3431 9505 3427 9578 3451 9578 3451 9567
3459 9567 3459 9551
$$
LacyWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 22, 1:47 PM CDT, 37 minutes earlier.
Area forecast discussion, May 22, 1:47 PM CDT, 37 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 147 PM CDT Wed May 22 2024 ...New SHORT TERM, LONG TERM... .SHORT TERM... (The rest of this afternoon ) Issued at 132 PM CDT Wed May 22 2024 A surface boundary is slowly working its way south across far southeast OK. Thunderstorms, any of which could become severe, will continue to develop at times through the remainder of the day near and north of this boundary. All severe hazards will be possible near the boundary, with hail being the primary hazard north of the boundary. North of I-40, elevated storms may also pop up at times. The severe threat will be lower, but not zero, with marginally severe hail possible in any stronger storms. Areas of heavy rainfall will occur with any storms, so the Flood Watch for southeast OK and parts of west-central AR will continue through the afternoon to account for this threat. Overnight, scattered showers and storms will continue to develop at times, especially for southeast OK and northwest AR. But confidence is low on exact timing and strength as CAM guidance has been inconsistent. The overall severe threat may trend down somewhat tonight, but isolated severe storms are still possible. Lows will range from the upper 50s to mid 60s most areas. && .LONG TERM... (Tonight through Wednesday) Issued at 132 PM CDT Wed May 22 2024 The same general pattern will remain locked in through Saturday with a deep trough across the northwest and a ridge in the southeast. As shortwaves periodically rotate through they will bring lift and enhanced wind shear over an exceptionally moist and unstable lower atmosphere. One such shortwave will move through Thursday. It is unclear whether there will be sufficient low level convergence and lift to support convective initiation, but the upper levels show good divergence as the area will be in the left exit region of a jet. CAM guidance is uncertain on timing and intensity of convection, but scattered thunderstorms will likely develop. A few of the storms will become severe with wind and hail being the more likely threats, though an isolated tornado may also occur. A weak boundary moves through Friday morning, and storms should continue at times through then. Presumably storm coverage will decrease somewhat behind the boundary, but with plenty of moisture and instability still in place, storm activity can't be ruled out. The best chance for storms Friday will be over the higher terrain of eastern OK and northwest AR. Highs will be below normal Thursday, generally in the upper 70s to lower 80s, increasing to the low to mid 80s Thursday. A stronger shortwave and associated surface cold front will move in Saturday. Overall this looks to be the most likely day for widespread thunderstorms and severe weather within the forecast period. The environment will support all severe hazards within the stronger storms. Ridging builds in west of the area Sunday into early next week. With decent northwest flow and plentiful low level moisture and instability, the storm chance will not be zero, though presumably the severe weather threat should be lower than this week. Normally we see increase nocturnal MCS activity in this type of pattern, which is also increasingly common heading into June, so bumped up NBM pops a bit each day to mentionable to account for this possibility. && .AVIATION... (18Z TAFS) Issued at 1221 PM CDT Wed May 22 2024 Ongoing scattered storms will continue to periodically impact terminals through the afternoon with low VFR to MVFR ceilings at most times. Convective coverage should wane this evening with low clouds and/or areas of fog developing late tonight. Flight conditions improve mid to late morning with additional storms possible just beyond this forecast time frame. && .PRELIMINARY POINT TEMPS/POPS... TUL 64 81 68 84 / 30 30 40 20 FSM 67 84 69 87 / 70 50 60 20 MLC 65 83 68 86 / 60 60 40 20 BVO 59 80 64 82 / 20 30 40 20 FYV 63 82 65 83 / 70 60 60 30 BYV 62 81 65 83 / 70 40 50 30 MKO 65 80 67 84 / 50 50 50 20 MIO 61 81 66 80 / 40 30 50 30 F10 64 80 67 85 / 50 60 40 20 HHW 66 82 68 87 / 80 50 50 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...Flood Watch through Thursday evening for OKZ049-053-072>076. AR...Flood Watch through Thursday evening for ARZ019-020-029. && SHORT TERM...06 LONG TERM....06 AVIATION...07
Hazardous weather outlook, May 22, 1:09 PM CDT, 1 hour 15 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 109 PM CDT Wed May 22 2024 ARZ001-002-010-011-019-020-029-OKZ049-053>076-231030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 109 PM CDT Wed May 22 2024 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Afternoon and Tonight. TORNADO. RISK...Limited. AREA...Southeast Oklahoma. ONSET...Ongoing. SEVERE THUNDERSTORM. RISK...Significant. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. AREA AT GREATEST RISK...South of Interstate 44. HEAVY RAIN AND FLASH FLOOD. RISK...Limited. AREA...Primarily southeast Oklahoma and west central Arkansas. ONSET...Ongoing. DISCUSSION... Scattered thunderstorms will continue this afternoon and evening with periodic severe storms possible with large hail the primary hazard. An isolated tornado is also possible primarily far southeast Oklahoma. Thunderstorm coverage is expected to wane this evening before storm chances increase either late tonight or during the day Thursday. A risk of severe weather will accompany any storms that do redevelop. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. THURSDAY through SATURDAY...Severe Thunderstorm Potential. SUNDAY and MONDAY...Thunderstorm Potential. TUESDAY...No Hazards. EXTENDED DISCUSSION... Thunderstorm chances will continue Thursday through Saturday along with a continued risk of severe weather. Additional areas of heavy rainfall will contribute to an increasing flood potential. Later forecasts will continue to refine the severe weather timing and potential. weather.gov/tulsa contains additional information.
In the hours before
Local storm report, May 22, 1:17 PM CDT, 1 hour 7 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
117 PM CDT Wed May 22 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 PM Tornado 2 NE Verdigris 36.25N 95.67W
05/21/2024 Rogers OK NWS Storm Survey
Evidence of EF-1 tornado damage in the area
of highway 66 and 8th street in Verdigris.
Damage path continues east and west of this
point.
&&
JDSSpecial weather statement, May 22, 1:47 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service Tulsa OK
147 PM CDT Wed May 22 2024
OKZ049-053-221915-
Choctaw OK-Pushmataha OK-
147 PM CDT Wed May 22 2024
...STRONG THUNDERSTORMS WILL IMPACT WESTERN PUSHMATAHA AND
NORTHWESTERN CHOCTAW COUNTIES THROUGH 215 PM CDT...
At 147 PM CDT, Doppler radar indicated a cluster of strong
thunderstorms 11 miles north of Boswell, moving northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Antlers... Rattan...
Snow... Moyers...
Kosoma... Kellond...
Dunbar... Eubanks...
Darwin... Dela...
Finley...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 500 PM CDT for
southeastern Oklahoma.
&&
LAT...LON 3412 9594 3415 9596 3416 9598 3416 9578
3447 9578 3457 9549 3422 9530 3403 9594
TIME...MOT...LOC 1847Z 241DEG 41KT 3419 9583
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MejiaLocal storm report, May 22, 2:04 PM CDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
204 PM CDT Wed May 22 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0131 PM Hail Clayton 34.59N 95.35W
05/22/2024 E2.00 Inch Pushmataha OK Postal Employee
&&Special weather statement, May 22, 2:08 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Tulsa OK
208 PM CDT Wed May 22 2024
OKZ053-221945-
Choctaw OK-
208 PM CDT Wed May 22 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL CHOCTAW COUNTY THROUGH
245 PM CDT...
At 208 PM CDT, Doppler radar indicated a strong thunderstorm 9 miles
west of Pat Mayse Lake, moving northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Hugo... Soper...
Goodland... Arthur City...
Grant... Ord...
Fallon... Unger...
Gay...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 500 PM CDT for
southeastern Oklahoma.
&&
LAT...LON 3387 9546 3389 9546 3387 9550 3389 9551
3388 9554 3393 9556 3394 9560 3391 9564
3391 9567 3388 9570 3390 9575 3387 9577
3387 9578 3388 9584 3391 9588 3393 9592
3414 9578 3396 9531 3387 9539
TIME...MOT...LOC 1908Z 229DEG 22KT 3388 9575
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
MejiaSpecial weather statement, May 22, 2:15 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Tulsa OK
215 PM CDT Wed May 22 2024
OKZ076-221945-
Le Flore OK-
215 PM CDT Wed May 22 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN LE FLORE COUNTY
THROUGH 245 PM CDT...
At 215 PM CDT, Doppler radar indicated a strong thunderstorm 8 miles
west of Octavia, moving east at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Octavia... Big Cedar...
Honobia...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 500 PM CDT for
southeastern Oklahoma.
&&
LAT...LON 3460 9494 3467 9453 3451 9452 3451 9494
TIME...MOT...LOC 1915Z 269DEG 31KT 3453 9485
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
MejiaSpecial weather statement, May 22, 2:22 PM CDT, 2 minutes before
Special Weather Statement
National Weather Service Tulsa OK
222 PM CDT Wed May 22 2024
OKZ049-075-076-221945-
Latimer OK-Pushmataha OK-Le Flore OK-
222 PM CDT Wed May 22 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN PUSHMATAHA...SOUTH
CENTRAL LATIMER AND SOUTHWESTERN LE FLORE COUNTIES THROUGH 245 PM
CDT...
At 222 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
southwest of Clayton Lake State Park, moving northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Clayton... Talihina...
Albion... Clayton Lake State Park...
Nashoba... Kiamichi...
Tuskahoma...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 500 PM CDT for
southeastern Oklahoma.
&&
LAT...LON 3441 9543 3452 9549 3481 9504 3457 9488
TIME...MOT...LOC 1922Z 241DEG 37KT 3451 9537
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
MejiaThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 7:00 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 34 min |
| May 21, 7:03 PM CDT | Special Weather Statement | TSA | Okmulgee | 27 min |
| May 21, 7:24 PM CDT | Special Weather Statement | TSA | Okmulgee | 36 min |
| May 21, 7:33 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee | 27 min |
| May 21, 7:57 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Sequoyah | 33 min |
| May 21, 8:09 PM CDT | Special Weather Statement | TSA | Muskogee | 36 min |
| May 21, 8:20 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Sequoyah | 25 min |
| May 21, 8:29 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 19 min |
| May 21, 8:37 PM CDT | Special Weather Statement | TSA | McIntosh | 38 min |
| May 21, 8:40 PM CDT | Special Weather Statement | TSA | Sequoyah | 35 min |
| May 21, 8:46 PM CDT | Special Weather Statement | TSA | McIntosh | 29 min |
| May 21, 9:09 PM CDT | Special Weather Statement | TSA | McIntosh, Sequoyah | 36 min |
| May 21, 9:32 PM CDT | Special Weather Statement | TSA | Haskell | 28 min |
| May 21, 10:00 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Muskogee | 45 min |
| May 21, 10:48 PM CDT | Special Weather Statement | TSA | Haskell | 27 min |
| May 21, 11:33 PM CDT | Special Weather Statement | TSA | Haskell | 27 min |
| May 22, 12:01 AM CDT | Special Weather Statement | TSA | Haskell | 29 min |
| May 22, 12:23 AM CDT | Areal Flood Advisory | TSA | Haskell | 3 hr |
| May 22, 12:32 AM CDT | Special Weather Statement | TSA | Haskell | 28 min |
| May 22, 6:24 AM CDT | Special Weather Statement | TSA | Creek | 36 min |
| May 22, 6:52 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Tulsa | 17 min |
| May 22, 7:11 AM CDT | Special Weather Statement | TSA | Tulsa | 34 min |
| May 22, 7:13 AM CDT | Special Weather Statement | TSA | Craig | 47 min |
| May 22, 7:37 AM CDT | Special Weather Statement | TSA | Wagoner | 38 min |
| May 22, 7:41 AM CDT | Special Weather Statement | TSA | Craig | 34 min |
| May 22, 7:49 AM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 41 min |
| May 22, 7:53 AM CDT | Special Weather Statement | TSA | Osage | 37 min |
| May 22, 8:06 AM CDT | Special Weather Statement | TSA | Muskogee | 39 min |
| May 22, 8:18 AM CDT | Special Weather Statement | TSA | Adair, Cherokee | 42 min |
| May 22, 8:24 AM CDT | Special Weather Statement | TSA | Okfuskee | 36 min |
| May 22, 8:31 AM CDT | Special Weather Statement | TSA | Delaware | 14 min |
| May 22, 8:34 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 41 min |
| May 22, 8:42 AM CDT | Special Weather Statement | TSA | Adair, Cherokee | 33 min |
| May 22, 8:57 AM CDT | Special Weather Statement | TSA | McIntosh | 48 min |
| May 22, 9:02 AM CDT | Special Weather Statement | TSA | Adair | 43 min |
| May 22, 9:08 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg | 52 min |
| May 22, 9:09 AM CDT | Severe Thunderstorm Warning | TSA | Adair | 51 min |
| May 22, 9:22 AM CDT | Tornado Warning | TSA | Haskell, Latimer, Pittsburg | 23 min |
| May 22, 9:40 AM CDT | Tornado Warning | TSA | Haskell, Latimer, Pittsburg | 35 min |
| May 22, 10:10 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore | 50 min |
| May 22, 10:14 AM CDT | Special Weather Statement | TSA | Haskell, Sequoyah | 31 min |
| May 22, 10:16 AM CDT | Special Weather Statement | TSA | Latimer | 29 min |
| May 22, 10:26 AM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, LeFlore, Sequoyah | 3 hr |
| May 22, 10:32 AM CDT | Special Weather Statement | TSA | Pittsburg | 43 min |
| May 22, 10:40 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pittsburg, Pushmataha | 50 min |
| May 22, 10:46 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore | 18 min |
| May 22, 10:55 AM CDT | Special Weather Statement | TSA | Sequoyah | 35 min |
| May 22, 11:06 AM CDT | Special Weather Statement | TSA | LeFlore | 24 min |
| May 22, 11:07 AM CDT | Special Weather Statement | TSA | Cherokee, Muskogee | 38 min |
| May 22, 11:11 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 49 min |
| May 22, 11:19 AM CDT | Special Weather Statement | TSA | Washington | 26 min |
| May 22, 11:22 AM CDT | Special Weather Statement | TSA | LeFlore | 23 min |
| May 22, 11:36 AM CDT | Special Weather Statement | TSA | Craig | 24 min |
| May 22, 11:40 AM CDT | Special Weather Statement | TSA | LeFlore | 35 min |
| May 22, 11:44 AM CDT | Special Weather Statement | TSA | Rogers | 31 min |
| May 22, 11:47 AM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 28 min |
| May 22, 11:51 AM CDT | Tornado Warning | TSA | Pushmataha | 24 min |
| May 22, 11:53 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 52 min |
| May 22, 11:59 AM CDT | Special Weather Statement | TSA | Craig | 31 min |
| May 22, 12:10 PM CDT | Special Weather Statement | TSA | Rogers | 35 min |
| May 22, 12:12 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 33 min |
| May 22, 12:21 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 39 min |
| May 22, 12:28 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 17 min |
| May 22, 12:42 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 21 min |
| May 22, 12:50 PM CDT | Special Weather Statement | TSA | Delaware | 25 min |
| May 22, 12:53 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 52 min |
| May 22, 1:09 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 36 min |
| May 22, 1:40 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Pushmataha | 33 min |
| May 22, 1:47 PM CDT | Special Weather Statement | TSA | Pushmataha | 28 min |
| May 22, 2:04 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 26 min |
| May 22, 2:08 PM CDT | Special Weather Statement | TSA | Choctaw | 37 min |
| May 22, 2:11 PM CDT | Areal Flood Advisory | TSA | Choctaw, Pushmataha | 3 hr |
| May 22, 2:15 PM CDT | Special Weather Statement | TSA | LeFlore | 30 min |
| May 22, 2:22 PM CDT | Special Weather Statement | TSA | Latimer | 23 min |
| May 22, 2:25 PM CDT | Special Weather Statement | TSA | Pushmataha | 35 min |
| May 22, 2:29 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 46 min |
| May 22, 2:44 PM CDT | Special Weather Statement | TSA | LeFlore | 31 min |
| May 22, 2:53 PM CDT | Special Weather Statement | TSA | Pushmataha | 37 min |
| May 22, 2:57 PM CDT | Areal Flood Advisory | TSA | Latimer, LeFlore | 2 hr |
| May 22, 3:05 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore | 25 min |
Nearby
Flash Flood Warnings in Oklahoma, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.